MathSciNet Relay Station
MathSciNet bibliographic data
MR161841 10.21
Lehner, J.; Newman, M. Weierstrass points of $\Gamma \sb{0}\,(n)$. Ann. of Math. (2) 79 1964 360–368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement